Share:


On nonlinear spectra for some nonlocal boundary value problems

    Natalija Sergejeva Affiliation

Abstract

We consider a second order nonlinear differential equation with nonlocal (integral) condition. The spectrum of it differs essentially from the known ones.


First Published Online: 14 Oct 2010

Keyword : Fučík problem, Fučík spectrum, nonlocal boundary value problem

How to Cite
Sergejeva, N. (2008). On nonlinear spectra for some nonlocal boundary value problems. Mathematical Modelling and Analysis, 13(1), 87-97. https://doi.org/10.3846/1392-6292.2008.13.87-97
Published in Issue
Mar 31, 2008
Abstract Views
47
PDF Downloads
25